# SDR UALA2013032201789

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,290 hours, 24,723 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN ABOVE STR17L BTWN BS 1420 AND 1440.  REMOVED DAMAGE IAW SRM 53-00-01.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 FIG, 201 REPAIR 3.
